# SDR HALA2011101100454

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 37,154 hours, 6,946 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 4039893902
- Part serial: 02690477
- Condition: Intermittent
- Location: Nr 2
- Part time: 37,150 hours, 6,945 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O'S VSI INTERMITTENTLY FLAG IN VIEW.  RESET C/B,  NO HELP.  R & R NR 2 VSI INDICATOR, GROUND CHECKED OK IAW AMM34-22-06.
